Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have the flu and noticed black spots on forehead. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
hello i have the flu and there are black spots on my forehead. i also cant stop throwing up. what do i do?
Posted Fri, 2 Nov 2012 in Infections
Answered by Dr. Shanthi.E 2 hours later

Thanks for posting your query.

The black spots on your forehead are probably due to small petechial haemorrhages that occur in flu. They will pass away as the flu subsides.

You should consume plenty of fluids orally as you are throwing up continuously. You can consider taking lemon juice with a pinch of salt and a teaspoon full of sugar. Drink this continuously.

A good alternative to this is to take Electral water or oral rehydration salt with water. It will help in replenishing the electrolyte and water in your body.

The treatment for flu is primarily symptomatic at home. Give yourself adequate rest; take anti-pyretics like Tylenol every 4 to 5 hours in case you have fever. You may consider taking Domstal or Domperidone to stop the vomiting. This is a prescription drug.

Hope this helps.

Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor